Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Meds

KOM2002 (question)  Meds

Reply to Messages in thread:

reply ** Re: Meds , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 06 Jun 2007 06:54
Meds
From: ******
Date: Wed, 6 Jun 2007 03:32:32 +0200
Language: English

 


Reply to this message

Reply to all  

question
i have benn taking meds and before i started i took a blood test and everything was fine now i have been taking them for 3 months and i went back 2 the doctor and took my blodd pressure and said it was high can this happen due to the tablets i sometimes miss meals and have been eating normal i have even lost weight but i only do light extercise such as walking

How much is 0 + 2 :
Write Reply to Archive 229013

Author or secret name (pseudonym):
Subject:
Language:
Enter the text...  Plain Text  Guess  HTML

plain
Plain text
reply
Reply
happy
Happy
sad
Sad
angry
Angry
question
Question


You are not logged in
Today's date: Fri, 30 Sep 2022 03:03:46 +0200
KOM 2002